# SDR QXEA0200730

- Difficulty date: April 20, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Condition: Corroded
- Location: Tcas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LOWER TCAS ANTENNA HAS CORROSION AT AIRCRAFT SIDE.  REPAIRED IAW DHC-8 SRM 53-00-16 AND SRM 51-20-16.
